# SDR SIMA1581

- Difficulty date: June 6, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

BOS - FLT 4912 - RIGHT TAILPIPE HOT LIGHT/RIGHT ENGINE SHUT DOWN AND RETURNED TO FIELD.  CLEANED BOTH RIGHT AND LEFT NACELLES AND TAILPIPE HOT HARNESSES/CONNECTORS.  PERFORMED OPS CHECK IAW SAAB AMM 77-20-10.  OPS CHECK GOOD.  (M)
